DOES ACHIEVING NEGATIVE SURGICAL MARGINS IN THE TREATMENT OF PERIANAL PAGET'S DISEASE MATTER, OR IS IT JUST THE TIP OF THE ICEBERG?


Isik Ö., AYTAÇ E., Brainard J., Valente M., Gorgun E.

DISEASES OF THE COLON & RECTUM, vol.57, no.5, 2014 (SCI-Expanded) identifier

  • Publication Type: Article / Abstract
  • Volume: 57 Issue: 5
  • Publication Date: 2014
  • Journal Name: DISEASES OF THE COLON & RECTUM
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Bursa Uludag University Affiliated: Yes